# SDR COMA0560804

- Difficulty date: January 7, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 18,602 hours, 17,337 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4945 - LEFT T/R UNLOCK CAUTION.  DEFERRED MAINTENANCE PER MEL.
